Forum
{{ post.commentCount }}

Didn't find anything.

{{ searchResult.errors[0] }}



Can Careprost cause eye irritation or redness?
hazelwilliams 2 months ago
1 1

While Careprost is generally well-tolerated, some users may experience eye irritation or redness as potential side effects. This can occur due to individual sensitivity to the active ingredient, bimatoprost, which is known to lower intraocular pressure and stimulate eyelash growth. If you notice persistent irritation, redness, or discomfort after applying Careprost Eye Drops, it is advisable to discontinue use and consult with an eye care professional. Performing a patch test before regular application can help identify potential adverse reactions. Additionally, ensure that the product is applied as directed, avoiding contact with other areas of the face and following proper hygiene practices to minimize the risk of irritation.

0